康东升 田丹丹 马玉恒 曹玉平.带有耦合Rellich项的临界双调和方程组解的存在性[J].中南民族大学学报自然科学版,2020,39(2):210-214
带有耦合Rellich项的临界双调和方程组解的存在性
Existence of solutions to critical biharmonic systems involving coupled Rellich terms
  
DOI:10.12130/znmdzk.20200217
中文关键词: 临界双调和方程组  最佳Sobolev常数  达到函数对  变分法
英文关键词: critical biharmonic system  the best Sobolev constant  minimizer of extremal function  variational method
基金项目:国家自然科学基金资助项目(11601530);中南民族大学研究生创新基金项目(3212020sycxjj305)
作者单位
康东升 田丹丹 马玉恒 曹玉平 1 中南民族大学 数学与统计学学院,武汉 430074 2 中南民族大学 图书馆,武汉 430074 
摘要点击次数: 823
全文下载次数: 775
中文摘要:
      研究了包含多重Rellich项和强耦合临界非线性项的两类临界双调和方程组,首先研究了相关最佳Sobolev常数的达到函数对;其次,在一定的假设条件,利用变分法的山路定理证明了非平凡解的存在性. 本文中的双调和方程组是首次被研究,所得到的结果都是新的.
英文摘要:
      We study two kinds of critical biharmonic systems, which involve multiple Rellich–type terms and strongly–coupled critical nonlinearities. Firstly, we investigate the minimizers of extremal function to the related best Sobolev constant. Secondly, under certain assumptions, we prove the existence of the nontrivial solutions by the Mountain–Pass Theorem of variational methods. The biharmonic systems in this paper are studied for the first time and the conclusions obtained are all new.
查看全文   查看/发表评论  下载PDF阅读器
关闭